# SDR SWI2024F01058

- Difficulty date: August 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM TOP CAP AT LBL9 BETWEEN FS409+118-FS559+10 (MARKED) (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED MULTIPLE SPOTS OF CORROSION NOTED ON FLOOR BEAM TOP CAP AT LBL9 BETWEEN FS409+118-FS559+10 REF CRJ200 SRM 51-21-06FLOOR BEAM TOP CAP PN S6830 FREE FLANGE ORIGINAL MATERIAL THICKNESS AS PER CRJ200 SRM 51-31-59-00 IS 0.05", LOWEST REMAINING MATERIAL THICKNESS IS 0.03". OUT OF LIMITS OF 10% (0.005") ALLOWABLE MATERIAL LOSS AS PER CRJ200 SRM 53-00-00-01.REMOVED AND REPLACED SEAT TRACK REF MHI REO 601R-53-41-3254 REV --, DATED 2024-08-26COMPLIED WITH TASK CARD 51-900-1003-SKY
